Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 213, NWS Midland/Odessa, TX

June 13, 2015Reeves County, Ward County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 13, 2015, 4:39 PM CDT for Reeves County, Ward County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 4:39 PM CDT (21:39 UTC)
Expired
Jun 13, 2015, 5:09 PM CDT
In force
30 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Reeves County, TX, Ward County, TX

The radar

The Midland/Odessa radar (KMAF), 129 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:40 PM CDTHAIL 1.758 W Pecos, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:03 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1023 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WUUS54 KMAF 132139
SVRMAF
TXC389-475-132245-
/O.NEW.KMAF.SV.W.0213.150613T2139Z-150613T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
439 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...
  WESTERN WARD COUNTY IN WEST TEXAS...

* UNTIL 545 PM CDT

* AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF PECOS MUNICIPAL AIRPORT...AND MOVING NORTHEAST AT 25 MPH. THIS
  STORM WILL CROSS I-20.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PECOS...TOYAH LAKE...PECOS MUNICIPAL AIRPORT...B F GOODRICH TESTING
  TRACK AND BARSTOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3163 10330 3152 10326 3126 10324 3123 10366
      3139 10375
TIME...MOT...LOC 2138Z 225DEG 22KT 3135 10361

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
237 
WWUS54 KMAF 132209
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
509 PM CDT SAT JUN 13 2015

TXC389-475-132218-
/O.CAN.KMAF.SV.W.0213.000000T0000Z-150613T2245Z/
WARD TX-REEVES TX-
509 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL REEVES AND WESTERN
WARD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
10 PM CDT.

LAT...LON 3163 10330 3152 10326 3126 10324 3123 10366
      3139 10375
TIME...MOT...LOC 2208Z 184DEG 18KT 3151 10367

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:52 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 13, 2:52 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
252 PM CDT Sat Jun 13 2015

.DISCUSSION...

It will be another active day across the area with the potential for
severe weather across SE New Mexico and West Texas this afternoon
and evening. A shortwave trough slowly progressing east across the
southwest CONUS will provide support for thunderstorm activity.
Morning clouds have not hindered destabilization much at all and
continue to break up across West Texas. Cumulus have started popping
up in the Davis Mountains along with some isolated storms. Good
moisture will be present east of the dryline with locations seeing
low to mid 60s dewpoints. Instability will also be good with a band
of ML CAPE values over 2000 j/kg along the NM/TX border southward
towards the Lower Trans Pecos. The environment should support
clusters of storms and some supercells with effective shear of 30-40
kts.  Expect storms to increase in coverage across the Davis
Mountains along with development moving across SE New Mexico and the
Upper Trans Pecos as the cap continues to weaken. Storms will
progress eastward across the Permian Basin and Lower Trans Pecos
through the evening. Storms will be capable of producing large hail,
damaging winds and heavy rainfall.  The hail and wind threat should
decrease with the loss of daytime heating, but the threat for
localized flash flooding will continue due to the presence of high
moisture as PWAT values are between 1 and 2 inches.

Expect the wet pattern to continue over the next few days with the
weak upper level trough continuing its slow progression east. Main
forcing for activity will be the lee surface low and convergent
upslope flow across the Trans Pecos.  The high moisture will
continue and the potential for localized flash flooding caused by
heavy rainfall will be possible tomorrow and Monday.

A weak ridge tries to build from the west by mid week, which could
cut precip chances down a little.  Best chances for rain in the
extended will be in the mountains.  Some models suggest temps could
rise back above normal, but have opted to stay near normal for
now.

Arnold

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  92  69  87  /  60  30  40  40
BIG SPRING TX              70  91  71  86  /  60  30  30  40
CARLSBAD NM                67  98  67  93  /  20  20  20  40
DRYDEN TX                  73  91  71  91  /  40  20  40  40
FORT STOCKTON TX           70  91  70  94  /  60  30  30  50
GUADALUPE PASS TX          63  86  65  84  /  10  10  10  40
HOBBS NM                   66  93  67  87  /  60  30  40  40
MARFA TX                   62  88  62  90  /  30  50  20  50
MIDLAND INTL AIRPORT TX    71  91  70  89  /  60  30  30  40
ODESSA TX                  70  91  70  89  /  60  30  30  40
WINK TX                    71  97  71  93  /  50  40  30  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

29/06

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Jun 13, 3:23 AM CDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
323 AM CDT SAT JUN 13 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-132130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
323 AM CDT SAT JUN 13 2015 /223 AM MDT SAT JUN 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS
WEST TEXAS AND SOUTHEAST NEW MEXICO. STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE PERMIAN
BASIN OF WEST TEXAS SOUTH TO THE DAVIS MOUNTAINS AND LOWER TRANS
PECOS REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. IN ADDITION SOME OF THE STORMS WILL
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...WHICH COULD
RESULT IN LOCALIZED FLOOD OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY ACROSS THE
REGION. A FEW STORMS COULD BECOME STRONG BUT THE GREATER THREAT
WILL BE LOCALLY HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED
FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 13, 3:16 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
316 PM CDT SAT JUN 13 2015

TXZ057-058-074-080-132100-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-
316 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL JEFF DAVIS...NORTH CENTRAL PRESIDIO...SOUTH CENTRAL CULBERSON
AND SOUTHWESTERN REEVES COUNTIES UNTIL 400 PM CDT...

STRONG THUNDERSTORMS LOCATED OVER THE DAVIS MOUNTAINS WERE MOVING
EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS GUSTING TO 50 MPH ARE
POSSIBLE WITH ANY OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3128 10395 3071 10363 3033 10413 3105 10456
TIME...MOT...LOC 2015Z 261DEG 19KT 3081 10411
Special weather statement, Jun 13, 4:00 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 PM CDT SAT JUN 13 2015

TXZ057-058-074-132130-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
400 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL CULBERSON COUNTY UNTIL 430 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF BORACHO AT 400 PM
CDT...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS TO 50 MPH
POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3146 10469 3147 10411 3101 10427 3099 10448
TIME...MOT...LOC 2100Z 175DEG 18KT 3119 10443
Special weather statement, Jun 13, 4:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 PM CDT SAT JUN 13 2015

TXZ074-080-132130-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
403 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN JEFF DAVIS...NORTHEASTERN PRESIDIO AND NORTHWESTERN BREWSTER
COUNTIES UNTIL 430 PM CDT...

STRONG THUNDERSTORMS WERE LOCATED IN THE DAVIS MOUNTAINS AT 403 PM
CDT...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL HAS BEEN REPORTED WITH
THESE STORMS AND COULD CONTINUE. WIND GUSTS TO 50 MPH ARE ALSO
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3096 10389 3050 10323 3026 10403 3053 10425
TIME...MOT...LOC 2103Z 249DEG 14KT 3060 10362
Local storm report, Jun 13, 4:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
422 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             13 WSW FORT DAVIS       30.52N 104.10W
06/13/2015  E1.25 INCH       JEFF DAVIS         TX   PUBLIC

&&

DH
Special weather statement, Jun 13, 4:22 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
422 PM CDT SAT JUN 13 2015

NMZ027-028-TXZ258-132200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
GUADALUPE MOUNTAINS-
322 PM MDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT DANGEROUS LIGHTNING...
HAIL...STRONG GUSTY WINDS AFFECTING NORTH CENTRAL CULBERSON AND
SOUTHWESTERN EDDY COUNTIES UNTIL 400 PM MDT/500 PM CDT/...

STRONG THUNDERSTORMS WERE LOCATED 8 MILES SOUTHWEST OF CARLSBAD
CAVERNS NATIONAL PARK AT 321 PM MDT/421 PM CDT/ AND NEAR MCKITTRICK
CANYON...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
SATURDAY EVENING/1000 PM CDT SATURDAY EVENING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3212 10438 3188 10467 3209 10484 3232 10465
TIME...MOT...LOC 2121Z 215DEG 16KT 3211 10466
Special weather statement, Jun 13, 4:32 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 PM CDT SAT JUN 13 2015

TXZ075-132200-
PECOS-
432 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 500 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF FORT STOCKTON AT
432 PM CDT...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS TO 50
MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3106 10256 3048 10251 3057 10299 3082 10303
TIME...MOT...LOC 2132Z 266DEG 17KT 3077 10283

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:12 PM CDTAreal Flood AdvisoryMAFGaines3 hr
Jun 12, 7:27 PM CDTSevere Thunderstorm WarningMAFCrane, Ector45 min
Jun 12, 7:30 PM CDTTornado WarningMAFGaines30 min
Jun 12, 7:31 PM CDTSevere Thunderstorm WarningMAFGaines31 min
Jun 12, 8:10 PM CDTSpecial Weather StatementMAFCrane35 min
Jun 12, 11:36 PM CDTSpecial Weather StatementMAFScurry24 min
Jun 12, 11:46 PM CDTAreal Flood AdvisoryMAFScurry3 hr
Jun 13, 1:04 PM CDTSpecial Weather StatementMAFJeff Davis56 min
Jun 13, 1:49 PM CDTSpecial Weather StatementMAFJeff Davis56 min
Jun 13, 1:59 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos, Reeves61 min
Jun 13, 2:50 PM CDTSpecial Weather StatementMAFJeff Davis25 min
Jun 13, 2:54 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos66 min
Jun 13, 3:16 PM CDTSpecial Weather StatementMAFJeff Davis44 min
Jun 13, 4:00 PM CDTSpecial Weather StatementMAFCulberson30 min
Jun 13, 4:03 PM CDTSpecial Weather StatementMAFJeff Davis27 min
Jun 13, 4:07 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Presidio53 min
Jun 13, 4:07 PM CDTSevere Thunderstorm WarningMAFCulberson38 min
Jun 13, 4:32 PM CDTSpecial Weather StatementMAFPecos28 min
Jun 13, 4:46 PM CDTSevere Thunderstorm WarningMAFCulberson59 min
Jun 13, 5:00 PM CDTSpecial Weather StatementMAF30 min
Jun 13, 5:01 PM CDTSpecial Weather StatementMAF29 min
Jun 13, 5:10 PM CDTSpecial Weather StatementMAFLoving50 min
Jun 13, 5:18 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler57 min
Jun 13, 5:19 PM CDTSpecial Weather StatementMAFPecos26 min
Jun 13, 5:21 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Presidio54 min
Jun 13, 5:55 PM CDTSpecial Weather StatementMAFLoving35 min
Jun 13, 6:12 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos63 min
Jun 13, 6:21 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Presidio3 hr
Jun 13, 6:21 PM CDTSpecial Weather StatementMAFBrewster24 min
Jun 13, 6:23 PM CDTSpecial Weather StatementMAF37 min
Jun 13, 6:25 PM CDTSpecial Weather StatementMAFBrewster35 min
Jun 13, 6:29 PM CDTSpecial Weather StatementMAFLoving46 min
Jun 13, 6:34 PM CDTSpecial Weather StatementMAF26 min
Jun 13, 6:59 PM CDTSpecial Weather StatementMAF31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.